Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 244, NWS Fort Worth, TX

August 8, 2012Anderson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Aug 8, 2012, 4:13 PM CDT for Anderson County, Texas. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 8, 2012, 4:13 PM CDT (21:13 UTC)
Expired
Aug 8, 2012, 5:15 PM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

County Anderson County, TX

The radar

The Shreveport radar (KSHV), 179 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 8, 4:30 PM CDTTSTM WND DMG8 E Palestine, TXLARGE LIMBS BLOCKED HIGHWAY 84 8 MILES EAST OF PALESTINE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.2 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2012-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2012-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2782 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

957 
WUUS54 KFWD 082113
SVRFWD
TXC001-082215-
/O.NEW.KFWD.SV.W.0244.120808T2113Z-120808T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 PM CDT WED AUG 8 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ANDERSON COUNTY IN NORTHEAST TEXAS...

* UNTIL 515 PM CDT

* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  PALESTINE...MOVING NORTH AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL CENTRAL ANDERSON COUNTY AT 430 PM

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3159 9529 3154 9563 3151 9566 3150 9573
      3155 9574 3156 9572 3162 9571 3165 9574
      3205 9568 3208 9544 3185 9544 3183 9541
      3174 9536 3174 9534 3167 9527 3161 9525
TIME...MOT...LOC 2113Z 162DEG 4KT 3175 9564

$$


85/NH
3 follow-up statements
572 
WWUS54 KFWD 082136
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
436 PM CDT WED AUG 8 2012

TXC001-082215-
/O.CON.KFWD.SV.W.0244.000000T0000Z-120808T2215Z/
ANDERSON TX-
436 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR EASTERN ANDERSON COUNTY...

AT 435 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
NORTHEAST OF PALESTINE...MOVING SOUTHEAST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  PALESTINE AT 440 PM CDT
  ELKHART AT 500 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3159 9529 3154 9563 3150 9573 3155 9574
      3156 9572 3165 9569 3195 9568 3208 9544
      3185 9544 3183 9541 3174 9536 3174 9534
      3167 9527 3163 9527 3161 9525
TIME...MOT...LOC 2135Z 314DEG 10KT 3181 9557

$$


CAVANAUGH
586 
WWUS54 KFWD 082155
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
455 PM CDT WED AUG 8 2012

TXC001-082215-
/O.CON.KFWD.SV.W.0244.000000T0000Z-120808T2215Z/
ANDERSON TX-
455 PM CDT WED AUG 8 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN ANDERSON COUNTY...

AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 13 MILES NORTHEAST OF ELKHART...MOVING
SOUTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELKHART AT 510 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3159 9529 3154 9563 3152 9567 3151 9573
      3152 9573 3156 9572 3165 9569 3181 9556
      3195 9544 3185 9544 3183 9541 3174 9536
      3174 9534 3167 9527 3163 9527 3161 9525
TIME...MOT...LOC 2155Z 301DEG 19KT 3178 9544

$$


CAVANAUGH
009 
WWUS54 KFWD 082212
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 PM CDT WED AUG 8 2012

TXC001-082221-
/O.EXP.KFWD.SV.W.0244.000000T0000Z-120808T2215Z/
ANDERSON TX-
512 PM CDT WED AUG 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANDERSON COUNTY
EXPIRES AT 515 PM CDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
SEVERE...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

AT 511 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.

LAT...LON 3159 9529 3154 9563 3152 9567 3151 9573
      3152 9573 3156 9572 3165 9569 3181 9556
      3195 9544 3185 9544 3183 9541 3174 9536
      3174 9534 3167 9527 3163 9527 3161 9525
TIME...MOT...LOC 2211Z 301DEG 19KT 3174 9535

$$


CAVANAUGH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:43 PM CDT, 30 minutes earlier.

Area forecast discussion, Aug 8, 3:43 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT WED AUG 8 2012

.DISCUSSION...
THE OUTFLOW BOUNDARY THAT DEVELOPED FROM MORNING CONVECTION OVER
THE NORTHWESTERN COUNTIES CONTINUES TO MOVE SOUTH THROUGH THE
SOUTHERN COUNTIES OF THE CWA. CONVECTION CONTINUES TO DEVELOP
ALONG AND BEHIND THE BOUNDARY...STRETCHING ACROSS AN AREA FROM
ATHENS TO WACO TO GOLDTHWAITE. THIS CONVECTION WILL CONTINUE TO
MOVE SOUTH OVER THE NEXT FEW HOURS WITH A THREAT FOR DAMAGING
DOWNBURST WINDS AND HAIL. ANOTHER FEATURE OF INTEREST NOTED ON
VISIBLE SATELLITE IS A POSSIBLE MCV LEFT OVER NORTHWEST TEXAS.
CONVECTION IS SLOWLY DEVELOPING ON THE WEST SIDE OF THIS FEATURE
NEAR VERNON TEXAS AND ADDITIONAL CONVECTION COULD DEVELOP OVER OUR
NORTHWESTERN COUNTIES. AS THIS FEATURE SLOWLY DRIFTS SOUTH THIS
EVENING...IT IS POSSIBLE NEW DEVELOPMENT MAY OCCUR OVERNIGHT NEAR
THE FEATURE.

A COLD FRONT THAT IS CURRENTLY ENTERING NORTHERN KANSAS WILL
CONTINUE DOWN THE PLAINS AND REACH NORTH TEXAS TOMORROW MORNING.
THIS FRONT WILL LIKELY STALL NEAR THE I-20 CORRIDOR TOMORROW. THE
MODELS ARE NOT OVERLY AGGRESSIVE WITH PRECIPITATION TOMORROW BUT
THAT IS LIKELY DUE TO DRIER AIR MOVING THE REGION. THIS DRIER AIR
IS NOTED ON FORECAST SOUNDINGS IN THE MID LEVELS OF THE ATMOSPHERE
AND CAN BE SEEN ON CURRENT WATER VAPOR SATELLITE OVER WESTERN
OKLAHOMA AND THE TEXAS PANHANDLE. HOWEVER...WILL CONTINUE TO CARRY
LOW POPS TOMORROW IN THE 20-30 PERCENT RANGE WITH THE HIGHEST POPS
ACROSS THE CENTER OF THE REGION ALONG THE BOUNDARY IN THE
AFTERNOON HOURS.

ON FRIDAY...THE FRONT WILL FINALLY MOVE THROUGH THE REMAINDER OF
THE REGION WITH DRY AIR CONTINUING TO FILTER IN. TEMPERATURES
BEHIND THE FRONT WILL NOT BE MUCH COOLER BUT OVERNIGHT LOWS WILL
LIKELY BE A FEW DEGREES COOLER...ESPECIALLY ON SATURDAY MORNING.
WITH DEWPOINTS SATURDAY MORNING IN THE MID 50S TO MID
60S...MORNING LOWS WILL VARY FROM THE UPPER 60S TO LOWER 70S.

THE UPPER LEVEL RIDGE BEGINS TO BUILD BACK OVER THE REGION THIS
WEEKEND AND WIDESPREAD HIGH TEMPERATURES IN THE UPPER 90S TO
AROUND 103 DEGREES WILL PREVAIL. OVERNIGHT LOWS WILL WARM AGAIN
ALSO. THE UPPER LEVEL RIDGE WILL REMAIN CENTERED TO OUR WEST AND
THE REGION WILL ACTUALLY REMAIN UNDER THE INFLUENCE OF WEST-
NORTHWEST TO NORTHWEST FLOW ALOFT. UNDER THIS REGIME WE WILL HAVE
TO WATCH FOR MCS ACTIVITY DEVELOPING TO OUR NORTHWEST AND POSSIBLY
MOVING INTO THE NORTHERN PORTIONS OF THE CWA DURING THE MORNING
HOURS. A FEW OF THE LONGER RANGE MODELS SUGGEST THIS COULD OCCUR
SUNDAY AND/OR MONDAY. HOWEVER... WILL KEEP THE EXTENDED FORECAST
DRY FOR NOW.

82/JLD/HINES

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  80 102  78  99  72 /  20  30  20  10   5
WACO, TX              77 102  77 101  73 /  30  20  20  20  10
PARIS, TX             76  99  73  96  69 /  20  30  20   5   5
DENTON, TX            78 102  75  99  69 /  20  30  20   5   5
MCKINNEY, TX          77 101  75  98  68 /  20  30  20   5   5
DALLAS, TX            83 103  79  99  72 /  20  30  20  10   5
TERRELL, TX           77 101  76  99  70 /  30  30  20  10   5
CORSICANA, TX         78 101  76  99  72 /  30  30  20  10  10
TEMPLE, TX            75 100  76 100  73 /  40  20  20  20  20
MINERAL WELLS, TX     75 102  74 100  70 /  30  30  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/82
Hazardous weather outlook, Aug 8, 3:52 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
352 PM CDT WED AUG 8 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091115-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
352 PM CDT WED AUG 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT
ACROSS ALL OF NORTH TEXAS WITH THE BEST CHANCES BEING SOUTH OF
INTERSTATE 20. THE PRIMARY HAZARDS WILL BE DAMAGING DOWNBURST
WINDS AND HAIL UP TO THE SIZE OF QUARTERS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THUNDERSTORM CHANCES WILL CONTINUE ACROSS NORTH TEXAS THURSDAY
WITH STORM CHANCES DECREASING FROM NORTH TO SOUTH THURSDAY NIGHT
THROUGH FRIDAY EVENING. DAMAGING DOWNBURST WINDS...SOME HAIL AND
FREQUENT LIGHTNING WILL BE THE PRIMARY HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING SOUTH
OF A COMANCHE TO ATHENS LINE.

In the hours before

Special weather statement, Aug 8, 2:26 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT WED AUG 8 2012

TXZ159-082000-
MCLENNAN TX-
226 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN MCLENNAN COUNTY

AT 227 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF MCGREGOR...MOVING SOUTH AT 10
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CRAWFORD AND MCGREGOR.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3131 9741 3151 9756 3159 9760 3169 9740
      3171 9735 3152 9727 3132 9731
TIME...MOT...LOC 1927Z 354DEG 7KT 3147 9746
Special weather statement, Aug 8, 2:37 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
237 PM CDT WED AUG 8 2012

TXZ122-135-082015-
HENDERSON TX-VAN ZANDT TX-
237 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL HENDERSON COUNTY
  SOUTHEASTERN VAN ZANDT COUNTY

AT 238 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTHEAST OF ATHENS...STATIONARY.

CITIES IN THE PATH OF THIS STORM INCLUDE BROWNSBORO AND EDOM.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3227 9553 3219 9577 3244 9589 3250 9562
TIME...MOT...LOC 1938Z 338DEG 2KT 3235 9571
Special weather statement, Aug 8, 3:10 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 PM CDT WED AUG 8 2012

TXZ161-082045-
LIMESTONE TX-
310 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL LIMESTONE COUNTY

AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF GROESBECK...MOVING SOUTH AT
5 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GROESBECK AND FORT PARKER
STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3143 9655 3164 9657 3167 9641 3154 9632
      3146 9629
TIME...MOT...LOC 2011Z 349DEG 5KT 3156 9645
Special weather statement, Aug 8, 3:18 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
318 PM CDT WED AUG 8 2012

TXZ148-082045-
ANDERSON TX-
318 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN ANDERSON COUNTY

AT 318 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 14 MILES SOUTH OF ATHENS...MOVING SOUTH AT 5 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3185 9599 3187 9597 3187 9601 3190 9602
      3191 9600 3195 9603 3195 9605 3199 9606
      3204 9572 3189 9568
TIME...MOT...LOC 2018Z 346DEG 3KT 3200 9588
Special weather statement, Aug 8, 3:29 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT WED AUG 8 2012

TXZ135-082100-
HENDERSON TX-
329 PM CDT WED AUG 8 2012

...SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL HENDERSON COUNTY

AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF TYLER...MOVING SOUTHEAST AT
15 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE AND COFFEE CITY.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3208 9544 3206 9560 3214 9569 3229 9556
      3224 9547 3223 9548 3221 9546 3215 9547
      3214 9545 3212 9545 3209 9542
TIME...MOT...LOC 2030Z 316DEG 12KT 3215 9553
Local storm report, Aug 8, 4:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
400 PM CDT WED AUG 08 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     SPRINGFIELD             31.98N  95.80W
08/08/2012                   ANDERSON           TX   LAW ENFORCEMENT

            TREES DOWN AND PART OF A BARN BLOWN INTO ROAD...
            BLOCKING FM 837 NEAR SPRINGFIELD

25

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 7:00 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt22 min
Aug 7, 7:07 PM CDTSpecial Weather StatementFWDDallas23 min
Aug 7, 7:12 PM CDTSpecial Weather StatementFWDEllis33 min
Aug 7, 7:45 PM CDTSpecial Weather StatementFWDEllis30 min
Aug 7, 8:01 PM CDTSpecial Weather StatementFWDHill29 min
Aug 8, 12:28 PM CDTSpecial Weather StatementFWDEllis32 min
Aug 8, 12:36 PM CDTSpecial Weather StatementFWDKaufman24 min
Aug 8, 1:00 PM CDTSpecial Weather StatementFWDNavarro30 min
Aug 8, 1:17 PM CDTSpecial Weather StatementFWDMcLennan28 min
Aug 8, 1:57 PM CDTSpecial Weather StatementFWDCoryell33 min
Aug 8, 2:01 PM CDTSpecial Weather StatementFWDMcLennan29 min
Aug 8, 2:05 PM CDTSpecial Weather StatementFWDHamilton25 min
Aug 8, 2:18 PM CDTSpecial Weather StatementFWDBosque27 min
Aug 8, 2:23 PM CDTSevere Thunderstorm WarningFWDBosque37 min
Aug 8, 2:25 PM CDTSpecial Weather StatementFWDFreestone35 min
Aug 8, 2:26 PM CDTSpecial Weather StatementFWDMcLennan34 min
Aug 8, 2:37 PM CDTSpecial Weather StatementFWDHenderson38 min
Aug 8, 2:43 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt33 min
Aug 8, 3:10 PM CDTSpecial Weather StatementFWDLimestone35 min
Aug 8, 3:18 PM CDTSpecial Weather StatementFWDAnderson27 min
Aug 8, 3:29 PM CDTSpecial Weather StatementFWDHenderson31 min
Aug 8, 3:38 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson52 min
Aug 8, 5:17 PM CDTSpecial Weather StatementFWDEastland28 min
Aug 8, 6:33 PM CDTSpecial Weather StatementFWDErath27 min
Aug 8, 6:48 PM CDTSpecial Weather StatementFWDHood27 min
Aug 8, 6:57 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.